# SDR SWAA2021121344124

- Difficulty date: November 15, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N907WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36619
- Aircraft time: 45,674 hours, 26,656 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Stiffener
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT STABILIZER NR 5 RIB HAS AN HFEC INDICATION OF A CRACK IN THE 3RD STIFFENER FROM THE FRONT.  ] CUT OUT DAMAGE IAW SRM 55-10-09-2R-4.  COMPLIED WITH THE NDT OF DAMAGE REMOVED IN CORRECTIVE ACTION 1. FOUND FURTHER FLAWS OUTSIDE OF ORIGINAL CUT OUT IAW NDT MANUAL PART 6;51-00-00 PROC.16 AND PART 6;51-00-00 PROC.23.  CUT OUT FURTHER FOUND DAMAGE IAW SRM 55-10-09-2R-5. COMPLIED WITH NDT REQUIRED ON CORRECTIVE ACTION 3 IAW NDT MANUAL PART 6, 51-00-00, PROC 23. NO DAMAGED NOTED.  NO FURTHER DAMAGE NOTED. NDT COMPLIED WITH ON CORRECTIVE ACTIONS #2 AND #4.  HEAT TREATED AND VERIFIED HARDNESS OF MATERIAL IAW SRM 55-10-09-R2-4, TABLE 201, ITEM 2,
